Skip to Main content Skip to Navigation
Journal articles

Fonctions à valeurs entières et module de Carlitz

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417931
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 11:13:57 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

David Adam. Fonctions à valeurs entières et module de Carlitz. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2010, 22 (2), pp.271-286. ⟨10.5802/jtnb.715⟩. ⟨hal-03417931⟩

Share

Metrics

Record views

32